# SDR ALG2003F00039

- Difficulty date: October 15, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS3476L833S
- Condition: Corroded
- Location: Caution Panel
- Component: Caution Panel
- Component part number: 7655001001140
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 2 ENGINE FIRE CAUTION LIGHT ILLUMINATED ALONG WITH TWO LIGHTS ON THE (T) HANDLE.  NO OTHER INDICATION THAT FIRE DID EXIST (T PERCENT, N1, N2 NORMAL) THE CAUTION LIGHT EXTINGUISHED AFTER 5 SECONDS AND DID NOT ILLUMINATE FOR THE REMAINDER OF 15 MINUTES OF FLIGHT.  UPON LANDING, THE MECHANIC FOUND CORROSION ON NR 2 CAUTION CONNECTOR PLUG, HE CLEANED THE PLUG AND THE AIRCRAFT WAS RETURNED TO SERVICE.
